# SDR DL76L070783

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 45,234 hours, 6,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT ENG VALVE AND SPAR VALVE FAIL TO OPEN DURING START.  RESET SPAR VALVE C/B, VISUAL INSP SPAR VALVE OK.  RESET FIRE HANDLE ENG RUN TEST GOOD.
